# SDR CA100118003

- Difficulty date: January 6, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 31,478 hours
- Engine: Ge CFM565A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW- F/O WINDSHIELD BEGAN TO ARC AS THE FLT WAS ON FINAL APPROACH. UPON TD THE OUTER PANE CRACKED.   MX- REPLACED WINDSHIELD, RECORDS SHOW THAT THIS WINDSHIELD HAD BEEN INSTALLED FOR 29200 HOURS.
